mimiheart posted: Greetings, My situation is a bit different. We are in the final stages of adopting my great-grandaughter who is now 21/2 (we have been with her since birth, but she became "ours" at age 5 months). Anyway.. her bio mom, my eldest grandaughter was taking risperdal, lithium and depakote during and throughout her first trimester and into her second before the grouphome would test her for pregnancy even tho we told home that she was pregnant so they continued to give her meds. Her beautiful baby girl was born and as it turns out has issues. PLEASE NOTE WE ARE ON A FACT FINDING MISSION ONLY! The baby has oral aproxia, lack of core muscles (read unable to sit up from prone to supine w/o help. sooo seeking answers to qualify her for O/T Anybody????? Thanks for your Reply!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.